# SDR ASOA200900946

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 17,966 hours, 13,111 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6 YEAR INSPECTION IAW TC 53-900-500, FOUND CORROSION OF RIGHT LOWER WEB STRUCTURE AT FS 280.00.  REMOVED AND REPLACED RT LOWER WEB STRUCTURE AT FS 280 IAW CRJ 700 SRM 53-11-10 TASK 53-11-10-201-003-A01. BLENDED CORROSION IAW SRM 51-12-00 AND FOUND TO BE OUT OF LIMITS REF SRM 53-11-10 REPAIR 003-A01. REMOVED WEB IAW SRM 51-42-06.LOCATED HOLES IN NEW WEB OF BULKHEAD PN 670-53-11-52-2 IAW SRM 51-42-06, 51-42-13 AND 53-11-10 
INSTALLED WEB IAW SRM 51-42-06 AND 51-42-11.
